Ask a Dog Vet and Get Answers to Your Dog Health Questions
I am sorry that you have been waiting for a response. I recently just logged onto the site and noted that your question hasn't yet been answered. I am a licensed veterinarian with over 25 years’ experience and would be happy to work with you if you are still needing assistance.
I am not sure what could be going on, but this definitely sounds like it is related to more than the previous growth. It is possible that he could be having a reaction to the antibiotics, and when we are suspicious that may medication could be a problem, the best thing to do is to try stopping it for 24 hours and see if things start to improve.
Outside of that, the discoloration and the conjunctivitis can be isolated to ophthalmologic disease or can be a sign of underlying systemic disease. If it continues, I would definitely have him re-evaluated by your vet.
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.